# SDR AU960506

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 630694
- Condition: Broken
- Location: Engine Mounting
- Component: 630695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE LOWER MOUNT BRACKETS PNO 630694 AND PNO 630695 BROKEN
